# SDR CALA2015042000304

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 41,216 hours, 16,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IAW EA5310-04716 REV L AT STATION 440R BETWEEN STRINGER 8 & 9.  REPAIRED IAW EA5310-04716 REV L.  ALL PARTIAL WORK HAS BEEN ACCOMPLISHED .
